# SDR AU960070

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc
- System (JASC): 3450 · Dependent Position Determining System
- Part: Converter
- Part number: 066400900
- Condition: Faulty
- Location: Depdnt Posn Data
- Component: KN72
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VOR/LOC CONVERTER FAULTY - CAUSED BY FAILURE OF IC105
